Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Is it normal to get white thick vaginal discharge after taking Mifepristone?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
i am 24 year female.I took 1 mifepristone 200 mg tablet yesterday afternoon.i am getting white thick discharge from my vagina..Is it normal ?
Posted Tue, 8 May 2012 in Vaginal and Uterus Health
Answered by Dr. Rhea Chanda 1 hour later

Thanks for the query.

Mifepristone can cause leucorrhea or white discharge as a side effect.It may occur before any vaginal bleeding starts.However,the full protocol for the medical termination needs to be followed for a successful outcome.I hope your pregnancy isnt more that 40-42 days.Only then will there be a complete abortion.

Hope I have answered your query. Please accept my answer in case you do not have further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor